# SDR DHL9871506C

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENGINE TOP COWL I/B SKIN EDGE IS WORN AND CRACKED JUST AFT OF NR 4 V-BOLT.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 51-30-2, 2.5 X 2.  N/R 6102
